Sankhya: The Indian Journal of Statistics

1999, Volume 61, Series B, Pt. 3, pp. 422--432

BAYESIAN ANALYSIS FOR RANDOMIZED RESPONSE MODELS

By

N.K. UNNIKRISHNAN and S. KUNTE, University of Pune

SUMMARY. In this paper we develop a unified model for randomized response sampling strategies of which Warner's and Simmons' as well as polychotomous extensions of these are special cases. We also provide Bayesian analysis of these strategies.

AMS (1991) subject classification.Primary 62D05; secondary 62F15.

Key words and phrases. Gibbs sampler; Simmons' and Warner's randomized response models.

Full paper (PDF)

This article in Mathematical Reviews